RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 8, Pages 23–30 (Mi msb4516)  

On the coincidence of the subgroups $J(E(A))A$ and $\operatorname{Rad}( _{E(A)}A)$ in a group $A$

A. P. Dik

Tomsk State University

Abstract: The problem on the coincidence of the subgroups $J(E(A))A$ and $\operatorname{Rad}( _{E(A)}A)$ in a given group $A$ is studied. The maximal completely characteristic subgroups of some Abelian groups are found.
Bibliography: 5 titles.

Keywords: Abelian group, endomorphism ring, Jacobson radical.

DOI: https://doi.org/10.4213/sm4516

Full text: PDF file (395 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:8, 1111–1119

Bibliographic databases:

Document Type: Article
UDC: 512.541
MSC: Primary 20K30; Secondary 20K27
Received: 01.02.2008 and 22.12.2009

Citation: A. P. Dik, “On the coincidence of the subgroups $J(E(A))A$ and $\operatorname{Rad}( _{E(A)}A)$ in a group $A$”, Mat. Sb., 201:8 (2010), 23–30; Sb. Math., 201:8 (2010), 1111–1119

Citation in format AMSBIB
\Bibitem{Dik10}
\by A.~P.~Dik
\paper On the coincidence of the subgroups $J(E(A))A$ and~$\operatorname{Rad}({}_{E(A)}A)$ in a~group~$A$
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 8
\pages 23--30
\mathnet{http://mi.mathnet.ru/msb4516}
\crossref{https://doi.org/10.4213/sm4516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907820}
\zmath{https://zbmath.org/?q=an:1206.20062}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010SbMat.201.1111D}
\elib{http://elibrary.ru/item.asp?id=19066222}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 8
\pages 1111--1119
\crossref{https://doi.org/10.1070/SM2010v201n08ABEH004105}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282646600002}
\elib{http://elibrary.ru/item.asp?id=16978182}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958575073}


Linking options:
  • http://mi.mathnet.ru/eng/msb4516
  • https://doi.org/10.4213/sm4516
  • http://mi.mathnet.ru/eng/msb/v201/i8/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:274
    Full text:45
    References:31
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019